Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Magnon modes and magnon-vortex scattering in two-dimensional easy-plane ferromagnets

Title data

Ivanov, B. A. ; Schnitzer, H. J. ; Mertens, F. G. ; Wysin, G. M.:
Magnon modes and magnon-vortex scattering in two-dimensional easy-plane ferromagnets.
In: Physical Review B. Vol. 58 (1998) Issue 13 . - pp. 8464-8474.
ISSN 0163-1829
DOI: https://doi.org/10.1103/PhysRevB.58.8464

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Professur Theoretische Physik I - Univ.-Prof. Dr. Franz G. Mertens
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 18 Feb 2021 11:54
Last Modified: 17 May 2021 06:56
URI: https://eref.uni-bayreuth.de/id/eprint/63212